# SDR FDEA201707141937

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 59,690 hours, 21,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361252420002
- Condition: Corroded
- Location: Frames 18-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y953 BETWEEN FRAMES 18 & 19 CORRODED. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-21, AND SRM 53-12-16.  MAJOR REPAIR.
